# SDR ANCF200400046

- Difficulty date: April 5, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N190AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53190
- Aircraft time: 20,189 hours, 20,400 cycles
- Engine: Pwa JT8D219
- Engine time: 24,540 hours, 27,206 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Engien
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT SERVICE WAS ACCOMPLISHED EO 83-72-007 BORESCOPE INSPECTION FIRST AND SECOND STAGE TURBINE BLADES AND FOUND ON RT ENGINE TWO BLADES WITH CRACKS ON TRAILING EDGE CONCAVE SIDE OF FIRST STAGE TURBINE.  THE ENGINE HAS BEEN REMOVED IAW AMM 72-00-00, 71-00-00 AND WILL BE SENT TO THE SHOP.  THAT ENGINE WAS PREVIOUSLY REPAIRED ON IAI (ISRAEL AIRCRAFT INDUSTRIES) SHOP AND HAD 1924.39 HRS OF OPERATION
